MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010213
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol perfix light plug and ventrio patch.As reported, the patient is making a claim for an adverse patient outcome against the ventrio patch which was implanted on (b)(6) 2010.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
 
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Updated fields: a2, b4, b5, b7, d3 (manufacturer), d4 (product catalog no, corporate lot no, udi no), g3, g6, h2, h6, h10.This supplemental emdr represents the ventrio (device #1).Additional supplemental emdr was submitted to represent the perfix light plug (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol perfix light plug and ventrio patch.As reported, the patient is making a claim for an adverse patient outcome against the ventrio patch which was implanted on (b)(6) 2010.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2010 - patient was diagnosed with umbilical hernia thereby underwent open repair with the implant of ventrio mesh (device #1).Per operative notes, ¿hernia sac was dissected out.A ventrio mesh (device #1) was placed into the abdominal wall and secure it with suture.¿ (b)(6) 2012 - patient was diagnosed with right indirect inguinal hernia thereby underwent open repair with implant of perfix plug light mesh (device #2).Per operative notes, ¿hernia sac was dissected out.A perfix light plug mesh (device #2) was placed into the preperitoneal space and secure it with suture.¿ (b)(6) 2014 - patient was diagnosed with recurrent right inguinal hernia, pain, adhesion thereby underwent laparoscopic repair with explant of perfix plug light mesh (device #2) and implant of one physio mesh.Per operative notes, ¿hernia sac was dissected out.Perfix plug light mesh (device #2) was removed totally.One physio mesh was placed into the inguinal side and secure it with suture.¿.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key9621313
Report Number1213643-2020-00523
Device Sequence Number2513357
Product Code FTL
UDI-Device Identifier00801741016400
UDI-Public(01)00801741016400(10)DASL0018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0010213
Device Lot NumberDASL0018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale